# SDR AT9900809

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded/Crack
- Location: Bs 238 Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CUSP WEB AT BS 238 RIGHT TO BE CORRODED AND CRACKED.  REMOVED DAMAGED AREA FABRICATED REPAIR AND INSTALLED DOUBLER IAW DC9 SRM 53-01 FIG 4, 51-10-03, AND 51-30-02.
